# SDR SWAA2018010418816

- Difficulty date: December 15, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 5 hours, 5 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A3230
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR LIGHT LENS LOOSE.  SECURED LENS PER AMM.
